Record number :
1560410
Title of article :
Multilinear extrapolation and applications to the bilinear Hilbert transform
Author/Authors :
Carro، نويسنده , , Marيa Jesْs and Grafakos، نويسنده , , Loukas and Martell، نويسنده , , José Marيa and Soria، نويسنده , , Fernando، نويسنده ,
Issue Information :
دوهفته نامه با شماره پیاپی سال 2009
Pages :
19
From page :
479
To page :
497
Abstract :
We present two extrapolation methods for multi-sublinear operators that allow us to derive estimates for general functions from the corresponding estimates on characteristic functions. Of these methods, the first is applicable to general multi-sublinear operators while the second requires working with the so-called ( ε , δ ) -atomic operators. Among the applications, we discuss some new endpoint estimates for the bilinear Hilbert transform.
Keywords :
Bilinear Hilbert transform , Multilinear extrapolation , Restricted weak type estimates , ( ? , Galb , ? ) -atomic operators
Journal title :
Journal of Mathematical Analysis and Applications
Serial Year :
2009
Link To Document :
بازگشت